# SDR 95UAL767008

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Engine: Pwa PW4060
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Ac Elect Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE C327 CIRCUIT BREAKER TRIPPED IN FLIGHT, CAUSING THE LOSS OF THE RIGHT 115 VOLT A/C TRANSFER BUSS.
